# SDR ASAA2016022015613

- Difficulty date: February 20, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,199 hours, 10,490 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Part number: 762187F
- Part serial: 0838
- Condition: Failed
- Location: Ee Compartment
- Part time: 32,798 hours, 14,199 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/A REPORTS ENTIRE REAR GALLEY WITHOUT POWER CHECKED BOTH COCKPIT CAB/UTL AND FE/FDSS SEAT SWITCHES ARE ON.  ACFT GROUNDED.  PERFORMED BUS POWER CONTROL UNIT BITE IAW FIM 24-41, TASK 801.  NO FAULTS NOTED. DURING BPCU BITE, FOUND NR 4 GALLEY POWER WOULD OPERATE NORMALLY AND WOULD FAIL AGAIN WHEN BPCU BITE COMPLETED.  R & R, AND TESTED BUS POWER CONTROL UNIT IAW AMM 24-41-21-000-801, AMM 24-41-21-400-801.  OPS NORMAL. PERFORMED TEST OF GALLEY POWER IAW AMM 24-51-11-400-801, PARA G 2.  OPS NORMAL.
